# SDR HALA96114

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Ws 129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND SEVERE CORROSION ON AFT SIDE OF REAR SPAR, LOWER FLANGE AT APPROX STATION 129.  REPAIRED PER DACO TELEX SVC-HNL-0092/PPS.  (M)
